Teva and Mannitol

I have been getting very bad side effects since my pharmacy switched to Teva. I have now discovered it contains Mannitol which has possible side effects of headache, blurred vision, nausea, dry mouth, thirst dehydration , irregular heartbeat and a host more. I have notified my doctor who I presume will prescribe me a different kind. Good to know some fillers can have disastrous effects for some people.

2 Replies

oldestnewest
  • Make no presumptions.

    Most levothyroxine prescriptions do not mention make/brand. Ask your pharmacy to note that you do not wish to receive Teva in future. Ask them if they will exchange any you still have. If necessary, ask for a replacement prescription.

    If you get your doctor to write a make, it limits your choices in future. Perhaps the doctor writes "Actavis" - and next month there is a shortage, or a new make appears, or the formulation changes? (There is actually a change to Actavis going through right now!)

  • I use a private doctor who always listens to my issues . They has just emailed me to say they will ring the pharmacist and order one months supply for me in another brand to see how I go . I usually get 3 months supply which they order and post to me as the doctor is in London and I am in Cambridgeshire. I use the doctor for bio-identical hormones so went private as they do not prescribe them on the NHS as I could not tolerate the synthetic HRT and had really bad menopause symptoms.

You may also like...